# SDR 2002UALA01069

- Difficulty date: June 21, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 865 hours
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A DOOR AFT CARGO ECAM WARNING.  INSPECTED DOOR SENSOR AND TARGET, CHECKED SYSTEM THROUGH CFDS.CFDS FAULTED PROX SWITCH  32WV.  FOUND PROX SWITCH LOOSE.  CLEANED THE SWITCH AND SECURED.  OPENED AND CLOSED DOOR SEVERAL TIMES, INDICATION NORMAL.
